# SDR SWAA2023101610415

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,919 hours, 30,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT GIRT BAR CLIP HAS ONE FASTENER BROKEN R-1 GIRT BAR CLIPS LOOSE<[01] LP 2117729 AP 3846899 C/W INTERIM REPAIR PER EA M-23-125-01839
